Is it possible to overdose on depo?

Answer #1

Yes you can. Too many hormones are very damaging to your body.

Answer #2

an overdose is not usually considered dangerous, it may cause problems such as headaches, dizziness, and depression. Treatment will likely involve supportive care to treat any symptoms that occur. (eMedTV)

Answer #3

an overdose is not usually considered dangerous, it may cause problems such as headaches, dizziness, and depression. Treatment will likely involve supportive care to treat any symptoms that occur. (eMedTV)

More Like This
Ask an advisor one-on-one!
Advisor

All Smiles Dental Care

Dentist, Dental Care, Prevention

Advisor

GenericDay

Health, Pharmaceuticals, Medicine

Advisor

Capelli Medical Centers

Hair Restoration, Hair Transplant, Medical Centers

Advisor

Fishbein Orthodontics

Orthodontics, Dentistry, Healthcare

Advisor

AboutSkin Dermatology

Dermatology, Skin Care, Healthcare